Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Anybody Have Suggestions About Coping With Copaxone Site Reactions?

Anybody Have Suggestions About Coping With Copaxone Site Reactions?

Had Copazone daily originally but stopped because of the site reactions. Other injections did not agree with me either and I can't take other DMD's due to a gastric disorder I have. Finally decided to go back on the Copaxone, (lesser of all evils), but the lumps left after an injections are huge. painful and itchy for a couple of days. Sore for about a week and the lumps although reduced in size, remain. I assume that the lumps this time around are worse as the dosage is higher. (ie three times… read more

A MyMSTeam Member said:

I am on plagrady after being on capxzone and it is a great improvement with only a red patch appearing after two days from the injection then it goes.
I did not get on with capazone at all. It felt like I was getting heat rushes and shortness of breath.
I don't know if you have tried the plegrady. You only have to do it every two weeks.

posted over 5 years ago
A MyMSTeam Member said:

Yes, unfortunately I have tried all the other injections but have reacted to them. Plegridy gave me chest pain, palpitations and shot my blood pressure up.

posted over 5 years ago
A MyMSTeam Member said:

U have a gr8 brain. I'm like Frankenstein

posted over 5 years ago
A MyMSTeam Member said:

Yes, it would be great to try something different. I have tried all injections - one made my BP exceptionally high and was told to stop it immediately. Apparently I should not have been give it in the first place. I am suffering from a severe gastric problem, a large hiatus hernia and Lichen Planus disease,, this means I cannot take the drugs on the market as most of them cause stomach disturbances, and they wont do the infusion as I have had DEEP vein thrombosis! Hope this makes senses, my brain in not cooperating well this evening. As I said before, its the lesser of the evils!

posted over 5 years ago
A MyMSTeam Member said:

It might b that u have a decision to make---continue or not, there other meds⛑😇

posted over 5 years ago
Already a Member? Log in